# SDR 06FDEA1959

- Difficulty date: May 18, 2006
- Submitted: May 18, 2006
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 727-22
- Aircraft serial: 22035
- Aircraft time: 46,310 hours, 27,855 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Repair
- Condition: Unknown
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PREVIOUSLY REPAIR ON LT INBD MID FLAP LOWER SURFACE INBD OF INBD CARRIAGE FAIRING IS NOT CONFORMED TO FAA APPROVED DATA.  REMOVED EXISTING REPAIR AND REINSTALLED REPAIR PARTS IAW EA 7-5710-92428.  REPAIR IS CLASSIFED AS MAJOR PER FEDEX GMM 6-2-100.
